£4.64 – £13.40
What is Piriton?
Piriton Syrup is used to treat the allergic symptoms of hayfever and other allergies (e.g nettle rash, hives, insect bites). The active ingredient is chlorphenamine maleate, an antihistamine which can help relieve the symptoms of some allergies and itchy skin rashes. It can be used to treat itchiness, redness, swelling, tenderness and irritation
1-2 years One 2.5 ml spoonful twice daily Two 2.5 ml spoonfuls (5 ml)
2-6 years One 2.5 ml spoonful every 4-6 hours Six 2.5 ml spoonfuls (15 ml)
6-12 years One 5 ml spoonful every 4-6 hours Six 5 ml spoonfuls (30 ml)
Adults and children over 12 years Two 5 ml spoonfuls (10 ml) every 4-6 hours Twelve 5 ml spoonfuls (60 ml)
•Do not take more than the recommended dose.
•Do not give to children under 12 months.
Store all medicines out of sight and reach of children.
Please read the included leaflet carefully before using this product.
Like all medicines, Piriton Syrup can have side effects, but not everybody gets them.
Children and older people are more prone to side effects.
•The most common side effect is drowsiness. This drowsiness can be helpful if symptoms are particularly troublesome at night.
Stop taking this product and consult your doctor if you:
•Experience allergic reactions which can be severe. Signs include raised and itchy skin, swelling of the face or mouth causing difficulty breathing.
•Experience liver problems.
•Experience anaemia or unexplained bleeding or bruising.
•Experience difficulty passing water.
If you experience any of these for a longer period of time or more severe side effects, then contact your doctor immediately. You can also report any side effect that you discover using the MHRA Yellow Card scheme.
Each 5 ml dose contains Chlorphenamine Maleate 2 mg. Other ingredients are sucrose, glycerol, ethanol, tingle flavour, peppermint oil, water and, as a preservative, a mixture of methyl, ethyl and propyl hydroxybenzoates (E 218, E 214 and E 216).
1 Pack, 3 Packs